# SDR KCSA081403

- Difficulty date: August 16, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N716CK
- Make and model: Boeing 747122
- Aircraft serial: 19753
- Aircraft time: 95,897 hours, 23,931 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 2030 S34r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN IS DAMAGED AT AFT SIDE OF BULK CARGO DOOR CUTOUT AREA AT STA 2030, STR 34R.  (S)
